# SDR IPXA2022051081959

- Difficulty date: May 2, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 33,137 hours, 21,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 146N102911
- Part serial: NSN
- Condition: Discovered
- Location: Fr1460 St27l 23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CFOUND PREVIOUS REPAIR AT LOWER AFT PIT FRAME 1460 LH FROM STRINGER 27L TO 23LPERFORMED ALTERNATIVE METHOD OF INSPECTION PER EA 757-5360-27-A2918
